# SDR EIAA970144

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 1140
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED LEFT WING, WING STATION 1140 CRACKED.  REPAIR ACCOMPLISHED IAW HAECO RS 57-25-33331.  (M)
